# SDR AWXA200600911

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200300000
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED FLOOR PANEL 131AF IN THE FWD CARGO COMPARTMENT, DOUBLER DISBONDED AND FLOOR PANEL DELAMINATED.  MAINTENANCE REMOVED AND INSTALLED FABRICATED FLOOR PANEL 131AF IAW IRM 9701 REV F AND AWA ER 26-5326-05209-RC1C.
